| Model Number |
421716 |
| Medical Device Problem Code |
Device Damaged Prior to Use (2284)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Discomfort (2330); Patient Problem/Medical Problem (2688)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.
Event or Problem Description
It was reported that the catheter had sharp edges and caused the patient some bleeding and discomfort during insertion.The patient was not able to fully insert the catheter for use.No medical intervention was reported.
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential root cause for this failure could be "not follow inspection procedure" and potential failure mode "incoming inspection-accept non-conforming material." the lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.".
Event or Problem Description